Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 45, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jun 9, 2011, 3:00 PM EDT for 5 counties in New Hampshire; Oxford County, Maine. It was in force for 60 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2011, 3:00 PM EDT (19:00 UTC)
- Expired
- Jun 9, 2011, 4:00 PM EDT
- In force
- 60 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
Counties Oxford County, ME, Belknap County, NH, Carroll County, NH, Grafton County, NH, Merrimack County, NH, Sullivan County, NH
The radar
The Portland,ME radar (KGYX), 159 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 3:00 PM EDT | TSTM WND DMG | Hebron, NH | TREES DOWN ON WIRES |
| Jun 9, 3:00 PM EDT | TSTM WND DMG | Plymouth, NH | TREES DOWN ON WIRES |
| Jun 9, 3:05 PM EDT | TSTM WND DMG | Plymouth, NH | TREE DOWN ON RED CARPET INN |
| Jun 9, 3:10 PM EDT | TSTM WND DMG | Hebron, NH | TREES DOWN |
| Jun 9, 3:10 PM EDT | TSTM WND DMG | Plymouth, NH | TREES DOWN ON I93 EXIT 26 |
| Jun 9, 3:15 PM EDT | TSTM WND DMG | Sandwich, NH | TREES DOWN ON WIRES |
| Jun 9, 3:25 PM EDT | TSTM WND DMG | Moultonborough, NH | TREES DOWN ON WIRES |
| Jun 9, 3:30 PM EDT | TSTM WND DMG | Laconia, NH | TREES DOWN ON LACONIA STREET |
| Jun 9, 3:33 PM EDT | HAIL 2 | Washington, NH | |
| Jun 9, 3:40 PM EDT | TSTM WND DMG | Fryeburg, ME | BRANCHES ON RT 5 EAST OF FRYEBURG |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 12:06 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.0 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 117 J/kg
- Mixed-layer CIN
- -316 J/kg
- Mixed-layer LCL
- 1195 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
941
WUUS51 KGYX 091900
SVRGYX
MEC017-NHC001-003-009-013-019-092000-
/O.NEW.KGYX.SV.W.0045.110609T1900Z-110609T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
300 PM EDT THU JUN 9 2011
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SULLIVAN COUNTY IN CENTRAL NEW HAMPSHIRE...
BELKNAP COUNTY IN CENTRAL NEW HAMPSHIRE...
MERRIMACK COUNTY IN CENTRAL NEW HAMPSHIRE...
SOUTHWESTERN OXFORD COUNTY IN WESTERN MAINE...
CARROLL COUNTY IN NORTHERN NEW HAMPSHIRE...
SOUTHERN GRAFTON COUNTY IN NORTHERN NEW HAMPSHIRE...
* UNTIL 400 PM EDT...
* AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
LINCOLN TO 6 MILES NORTHWEST OF SPRINGFIELD...AND MOVING EAST AT
45 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WOODSTOCK...LINCOLN...CHARLESTOWN...CANAAN...CLAREMONT...CARDIGAN
MOUNTAIN STATE PARK...GROTON...PLYMOUTH...GRAFTON...NEWPORT...
DANBURY...HOLDERNESS...ASHLAND...NEW LONDON...MOUNT SUNAPEE STATE
PARK...JOHN HAY NATIONAL WILDLIFE REFUGE...SANDWICH...ECHO LAKE
STATE PARK...WADLEIGH STATE PARK...BRADFORD...CONWAY...TAMWORTH...
MOULTONBOROUGH...MEREDITH...WHITE LAKE STATE PARK...HENNIKER...
WARNER...FRYEBURG...FRANKLIN...TILTON-NORTHFIELD...TILTON...
LACONIA...HOPKINTON...WOLFEBORO...OSSIPEE...LOUDON...GILMANTON...
CONCORD AND CANTERBURY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE.
&&
LAT...LON 4325 7245 4331 7240 4339 7242 4355 7239
4405 7179 4404 7080 4305 7162 4306 7165
4315 7167 4311 7185 4320 7192 4318 7202
4313 7204 4312 7217 4317 7218 4316 7232
4313 7238 4316 7246
TIME...MOT...LOC 1859Z 269DEG 39KT 4397 7168 4333 7251
$$
KIMBLE4 follow-up statements
169
WWUS51 KGYX 091914
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
314 PM EDT THU JUN 9 2011
MEC017-NHC001-003-009-013-019-092000-
/O.CON.KGYX.SV.W.0045.000000T0000Z-110609T2000Z/
SULLIVAN NH-BELKNAP NH-MERRIMACK NH-OXFORD ME-CARROLL NH-GRAFTON NH-
314 PM EDT THU JUN 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHERN GRAFTON...SOUTHERN CARROLL...SOUTHWESTERN OXFORD...
MERRIMACK...BELKNAP AND SULLIVAN COUNTIES...
AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF PLYMOUTH TO
SPRINGFIELD...MOVING EAST AT 45 MPH.
SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NEWPORT...UNITY...ACWORTH...WATERVILLE VALLEY...WELLINGTON STATE
PARK...SUNAPEE...ALEXANDRIA...LEMPSTER...DANBURY...HOLDERNESS...GOSHE
N...ASHLAND...NEW LONDON...BRISTOL...WILMOT...EAST
LEMPSTER...NEWBURY...NEW HAMPTON...SANDWICH...WASHINGTON...WADLEIGH
STATE PARK...CENTER HARBOR...ANDOVER...SUTTON AND MEREDITH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
VERMONT AND WESTERN NEW HAMPSHIRE. THIS IS AN EXTREMELY DANGEROUS
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE.
&&
LAT...LON 4325 7245 4331 7240 4339 7242 4355 7239
4363 7230 4398 7171 4404 7080 4305 7162
4306 7165 4315 7167 4311 7185 4320 7192
4318 7202 4313 7204 4312 7217 4317 7218
4316 7232 4313 7238 4316 7246
TIME...MOT...LOC 1913Z 274DEG 38KT 4386 7156 4326 7235
$$
KIMBLE131
WWUS51 KGYX 091931
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
331 PM EDT THU JUN 9 2011
MEC017-NHC001-003-009-013-019-092000-
/O.CON.KGYX.SV.W.0045.000000T0000Z-110609T2000Z/
SULLIVAN NH-BELKNAP NH-MERRIMACK NH-OXFORD ME-CARROLL NH-GRAFTON NH-
331 PM EDT THU JUN 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHEASTERN GRAFTON...SOUTHERN CARROLL...SOUTHWESTERN OXFORD...
MERRIMACK...BELKNAP AND SULLIVAN COUNTIES...
AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM MOULTONBOROUGH TO 11 MILES NORTHEAST OF BELLOWS FALLS...MOVING
EAST AT 45 MPH.
SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HILL...
MEREDITH...ANDOVER...PILLSBURY STATE PARK...SUTTON...WINSLOW STATE
PARK...WASHINGTON...TAMWORTH...ROLLINS STATE PARK...BRADFORD...AHERN
STATE PARK...WEST FRANKLIN...MELVIN VILLAGE...WHITE LAKE STATE
PARK...WEST OSSIPEE...SANBORNTON...FRANKLIN...ALBANY...SALISBURY...
MADISON...TUFTONBORO...LACONIA...TILTON-NORTHFIELD...TILTON...
CONWAY...LOCHMERE...WARNER...NORTHFIELD...GILFORD...WEBSTER...ELLACOY
A STATE PARK...MIRROR LAKE...EATON... AND BELMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
WESTERN NEW HAMPSHIRE. THIS IS AN EXTREMELY DANGEROUS SITUATION.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE.
&&
LAT...LON 4325 7245 4330 7241 4400 7142 4404 7080
4305 7162 4306 7165 4315 7167 4311 7185
4320 7192 4318 7202 4313 7204 4312 7217
4317 7218 4316 7232 4313 7238 4316 7246
TIME...MOT...LOC 1931Z 274DEG 38KT 4376 7137 4320 7219
$$
KIMBLE445
WWUS51 KGYX 091943
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
343 PM EDT THU JUN 9 2011
MEC017-NHC001-003-009-013-019-092000-
/O.CON.KGYX.SV.W.0045.000000T0000Z-110609T2000Z/
SULLIVAN NH-BELKNAP NH-MERRIMACK NH-OXFORD ME-CARROLL NH-GRAFTON NH-
343 PM EDT THU JUN 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHEASTERN GRAFTON...SOUTHERN CARROLL...SOUTHWESTERN OXFORD...
MERRIMACK...BELKNAP AND SOUTHEASTERN SULLIVAN COUNTIES...
AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ANDOVER TO WASHINGTON...MOVING EAST AT 45 MPH.
SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
FRANKLIN...NEW HAMPTON...FRANKLIN...SALISBURY...WARNER...
SANBORNTON...TILTON-NORTHFIELD...TILTON...NORTHFIELD...WEBSTER...
LOCHMERE...MEREDITH...AHERN STATE PARK...CENTER HARBOR...HENNIKER...
LACONIA...BELMONT...BOSCAWEN...SANDWICH...WHITE LAKE STATE PARK...
WEST OSSIPEE...PENACOOK...NORTH SANDWICH...MIRROR LAKE...MELVIN
VILLAGE...ELLACOYA STATE PARK...FRYEBURG...BROWNFIELD...WOLFEBORO...
TUFTONBORO...TAMWORTH...OSSIPEE...MOULTONBOROUGH...MADISON...
LOUDON...HOPKINTON...GILMANTON...GILFORD...FREEDOM...EATON...
DUNBARTON...CONWAY...CONTOOCOOK...CONCORD...CANTERBURY...BRIDGEWATER
AND ALBANY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
WESTERN NEW HAMPSHIRE. THIS IS AN EXTREMELY DANGEROUS SITUATION.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE.
&&
LAT...LON 4316 7232 4346 7207 4362 7164 4401 7131
4404 7080 4305 7162 4306 7165 4315 7167
4311 7185 4320 7192 4318 7202 4313 7204
4312 7217 4317 7218
TIME...MOT...LOC 1942Z 274DEG 38KT 4345 7173 4315 7210
$$
KIMBLE335
WWUS51 KGYX 091949
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
349 PM EDT THU JUN 9 2011
NHC009-019-091959-
/O.CAN.KGYX.SV.W.0045.000000T0000Z-110609T2000Z/
SULLIVAN NH-GRAFTON NH-
349 PM EDT THU JUN 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRAFTON AND
SOUTHEASTERN SULLIVAN COUNTIES IS CANCELLED...
THE SEVERE STORM HAS EXITED GRAFTON AND SULLIVAN COUNTIES.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE.
LAT...LON 4318 7202 4349 7195 4364 7152 4401 7131
4404 7080 4305 7162 4306 7165 4315 7167
4311 7185 4320 7192
TIME...MOT...LOC 1949Z 274DEG 38KT 4342 7163 4313 7200
$$
MEC017-NHC001-003-013-092000-
/O.CON.KGYX.SV.W.0045.000000T0000Z-110609T2000Z/
BELKNAP NH-MERRIMACK NH-OXFORD ME-CARROLL NH-
349 PM EDT THU JUN 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHERN CARROLL...SOUTHWESTERN OXFORD...MERRIMACK AND BELKNAP
COUNTIES...
AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM FRANKLIN TO 11 MILES SOUTHWEST OF
BRADFORD...OR ALONG A LINE EXTENDING FROM FRANKLIN TO 13 MILES WEST
OF HENNIKER...MOVING EAST AT 45 MPH.
SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LOCHMERE...AHERN STATE PARK...MEREDITH...HENNIKER...LACONIA...
BELMONT...BOSCAWEN...CONTOOCOOK...CANTERBURY...SANDWICH...WHITE LAKE
STATE PARK...WEST OSSIPEE...PENACOOK...NORTH SANDWICH...MIRROR
LAKE...MELVIN VILLAGE...ELLACOYA STATE PARK...FRYEBURG...
BROWNFIELD...WOLFEBORO...TUFTONBORO...TAMWORTH...OSSIPEE...
MOULTONBOROUGH...MADISON...LOUDON...HOPKINTON...GILMANTON...
GILFORD...FREEDOM...EATON...DUNBARTON...CONWAY...CONCORD...
BRIDGEWATER AND ALBANY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
WESTERN NEW HAMPSHIRE. THIS IS AN EXTREMELY DANGEROUS SITUATION.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE.
&&
LAT...LON 4318 7202 4349 7195 4364 7152 4401 7131
4404 7080 4305 7162 4306 7165 4315 7167
4311 7185 4320 7192
TIME...MOT...LOC 1949Z 274DEG 38KT 4342 7163 4313 7200
$$
KIMBLEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 2:02 PM EDT, 58 minutes earlier.
Area forecast discussion, Jun 9, 2:02 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 202 PM EDT THU JUN 9 2011 .SYNOPSIS... A COLD FRONT WILL MOVE ACROSS THE REGION THIS AFTERNOON AND EVENING...GENERATING STRONG THUNDERSTORMS ACROSS THE AREA. HIGH PRESSURE WILL MOVE IN FOR FRIDAY. A LOW PRESSURE SYSTEM WILL PASS NORTH OF THE REGION SATURDAY AND SUNDAY AND WILL BRING ANOTHER CHANCE OF PRECIPITATION TO THE REGION. HIGH PRESSURE RETURNS FOR THE FIRST HALF OF THE WORK WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... FRONTAL BOUNDARY OVER SOUTHERN CANADA NOW BEGINNING TO MAKE SOME PROGRESS SOUTHWARD. STORMS FIRING UP OVER THE CHAMPLAIN VALLEY. EXPECT STORMS TO BEGIN DEVELOPING OVER THE NEXT TWO HOURS OVER THE MOUNTAINS OF NEW HAMPSHIRE AND MAINE. STORMS WILL MOVE PRIMARILY WEST TO EAST AND WILL AFFECT THE COASTAL PLAIN DURING THE LATE AFTERNOON HOURS. ENTIRE EVENT WILL LIKELY BE OVER FOR OUR CWA BY 8PM OR SOONER. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/... COOLER AND DRIER AIR FILTERS INTO THE REGION TOMORROW AND TOMORROW NIGHT AS COLD FRONT CONTINUES TO MOVE OFFSHORE. && .LONG TERM /SATURDAY THROUGH THURSDAY/... LOW PRESSURE SYSTEM DEVELOPS OVER THE GREAT LAKES REGION LATE FRIDAY NIGHT AND SATURDAY MORNING. THE LOW IS EXPECTED TO TRACK PARALLEL TO THE SAINT LAWRENCE VALLEY TO THE NORTH OF OUR AREA. EXPECT THE SYSTEM TO PRODUCE SHOWERS AND THUNDERSTORMS LATE SATURDAY THROUGH SUNDAY NIGHT. HIGH PRESSURE THEN RETURNS TO THE REGION THROUGH AT LEAST WEDNESDAY. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... SHORT TERM...PRIMARILY VFR...ALTHOUGH THERE WILL BE BRIEF DROPS IN VSBY AND CIGS AS THUNDERSTORMS PASS THROUGH THIS AFTERNOON. PATCHY FOG IS EXPECTED TO DEVELOP LATER TONIGHT AND SOME TAF SITES MAY SEE VSBYS DROP TO IFR FOR A BRIEF PERIOD. LONG TERM...MAINLY VFR CONDITIONS. && .MARINE... SHORT TERM...WINDS AND SEAS SHOULD REMAIN BELOW SCA LEVELS. HOWEVER...STRONG THUNDERSTORMS WILL MOVE ACROSS THE WATERS THIS AFTERNOON. LONG TERM...WINDS AND SEAS TO REMAIN BELOW SCA LEVELS. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. && SYNOPSIS...POHL NEAR TERM...POHL SHORT TERM...POHL LONG TERM...POHL AVIATION...POHL MARINE...POHL
Hazardous weather outlook, Jun 9, 12:22 PM EDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GRAY ME 1222 PM EDT THU JUN 9 2011 MEZ007>009-012>014-018>028-NHZ001>010-013-014-101630- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 1222 PM EDT THU JUN 9 2011 ...SEVERE THUNDERSTORM WATCH 450 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-101630- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 1222 PM EDT THU JUN 9 2011 ...SEVERE THUNDERSTORM WATCH 450 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 9, 9:01 AM EDT, 5 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
901 AM EDT THU JUN 9 2011
NHZ002-091315-
SOUTHERN COOS-
901 AM EDT THU JUN 9 2011
...STRONG THUNDERSTORMS WILL IMPACT COOS COUNTY THROUGH 915 AM EDT...
AT 901 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER LANCASTER...MOVING EAST AT 40 MPH.
THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND DALTON...
GILMAN...WHITEFIELD...NORTHUMBERLAND...LANCASTER...GUILDHALL...
JEFFERSON...YORK POND AND RANDOLPH THROUGH 915 AM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
LAT...LON 4442 7173 4443 7169 4448 7164 4450 7159
4452 7160 4454 7158 4455 7161 4457 7160
4458 7156 4450 7119 4429 7130 4441 7173
KIMBLESpecial weather statement, Jun 9, 10:04 AM EDT, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1004 AM EDT THU JUN 9 2011
MEZ007-012-NHZ001-002-091430-
NORTHERN COOS-NORTHERN OXFORD-SOUTHERN COOS-SOUTHERN OXFORD-
1004 AM EDT THU JUN 9 2011
...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY AND COOS COUNTY
THROUGH 1030 AM EDT...
AT 1003 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES NORTH OF STARK...OR ABOUT 14
MILES SOUTH OF COLEBROOK...MOVING EAST AT 60 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND STARK...MILLSFIELD...
GROVETON...MOLLIDGEWOCK STATE PARK...MILAN...DUMMER...LAKE UMBAGOG
NATIONAL WILDLIFE REFUGE...ERROL...UPTON AND GRAFTON NOTCH STATE PARK
THROUGH 1030 AM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
LAT...LON 4486 7149 4484 7078 4473 7076 4479 7061
4444 7071 4458 7155
KIMBLESpecial weather statement, Jun 9, 10:45 AM EDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 1045 AM EDT THU JUN 9 2011 MEZ007-008-012>014-020-021-091530- ANDROSCOGGIN-KENNEBEC-NORTHERN FRANKLIN-NORTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN OXFORD-SOUTHERN SOMERSET- 1045 AM EDT THU JUN 9 2011 ...STRONG THUNDERSTORMS WILL IMPACT ANDROSCOGGIN COUNTY...KENNEBEC COUNTY...SOMERSET COUNTY...OXFORD COUNTY AND FRANKLIN COUNTY THROUGH 1130 AM EDT... AT 1045 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED ALONG A LINE EXTENDING FROM 4 MILES NORTH OF ANDOVER TO 3 MILES NORTH OF NEWRY...OR ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST OF RUMFORD TO 9 MILES NORTH OF BETHEL...MOVING EAST AT 50 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND NEWRY...HANOVER...BYRON...ANDOVER...MILTON... ROXBURY...RUMFORD...MEXICO...MOUNT BLUE STATE PARK AND WELD THROUGH 1130 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. LAT...LON 4479 6989 4429 6988 4446 7082 4480 7081 KIMBLE
Special weather statement, Jun 9, 12:36 PM EDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1236 PM EDT THU JUN 9 2011
MEZ008-009-091715-
CENTRAL SOMERSET-NORTHERN FRANKLIN-
1236 PM EDT THU JUN 9 2011
...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY AND FRANKLIN
COUNTY THROUGH 115 PM EDT...
AT 1236 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 22 MILES WEST OF ATTEAN...OR ABOUT 11
MILES NORTH OF COBURN GORE...MOVING EAST AT 40 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND JACKMAN...ATTEAN...THE
FORKS...LONG POND AND BRASSUA THROUGH 115 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
LAT...LON 4567 6985 4529 6993 4539 7065 4543 7065
4545 7070 4543 7073 4540 7072 4541 7083
4544 7080 4543 7074 4546 7070 4551 7074
4561 7066 4568 7056
KIMBLESpecial weather statement, Jun 9, 1:11 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
111 PM EDT THU JUN 9 2011
MEZ009-091745-
CENTRAL SOMERSET-
111 PM EDT THU JUN 9 2011
...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY THROUGH 145 PM
EDT...
AT 111 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 10 MILES NORTHWEST OF THE FORKS...OR
ABOUT 15 MILES SOUTH OF JACKMAN...MOVING EAST AT 45 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND THE FORKS...LAKE MOXIE
AND MOOSEHEAD THROUGH 145 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
LAT...LON 4566 6973 4565 6969 4558 6970 4554 6977
4533 6970 4524 6969 4534 7028 4559 7019
4568 6974
KIMBLESpecial weather statement, Jun 9, 2:06 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 206 PM EDT THU JUN 9 2011 NHZ003-005-007-091915- NORTHERN GRAFTON-SOUTHERN GRAFTON-SULLIVAN- INCLUDING THE CITIES OF...LITTLETON...LEBANON...HANOVER... PLYMOUTH...CLAREMONT...NEWPORT...CHARLESTOWN 206 PM EDT THU JUN 9 2011 SEVERE THUNDERSTORMS IN VERMONT WILL BE MOVING INTO WESTERN NEW HAMPSHIRE. THESE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS. RESIDENTS OF GRAFTON AND SULLIVAN COUNTIES SHOULD PREPARE FOR THE POTENTIAL FOR SEVERE WEATHER AS EARLY AS 230 PM. LISTEN FOR LATER STATEMENTS AND WARNINGS AND TAKE ACTION TO PROTECT LIFE AND PROPERTY IF A WARNING IS ISSUED. KIMBLE
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 9:01 AM EDT | Special Weather Statement | GYX | Coos | 14 min |
| Jun 9, 10:04 AM EDT | Special Weather Statement | GYX | Coos | 26 min |
| Jun 9, 10:06 AM EDT | Severe Thunderstorm Warning | GYX | Coos | 39 min |
| Jun 9, 2:34 PM EDT | Severe Thunderstorm Warning | GYX | Grafton, Merrimack, Sullivan | 41 min |
| Jun 9, 2:39 PM EDT | Severe Thunderstorm Warning | GYX | Coos | 36 min |
| Jun 9, 3:38 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Strafford | 67 min |
| Jun 9, 3:52 PM EDT | Special Weather Statement | GYX | Coos | 53 min |
| Jun 9, 3:56 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Merrimack, Rockingham, Strafford | 64 min |
| Jun 9, 4:06 PM EDT | Severe Thunderstorm Warning | GYX | Coos | 54 min |
| Jun 9, 4:55 PM EDT | Severe Thunderstorm Warning | GYX | Rockingham, Strafford | 25 min |
| Jun 9, 7:21 PM EDT | Special Weather Statement | GYX | Sullivan | 54 min |
| Jun 8, 9:14 PM EDT | Special Weather Statement | GYX | Cumberland | 46 min |
| Jun 8, 9:23 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Oxford | 37 min |
| Jun 8, 9:25 PM EDT | Special Weather Statement | GYX | Franklin | 50 min |
| Jun 8, 9:55 PM EDT | Special Weather Statement | GYX | Oxford | 35 min |
| Jun 8, 10:05 PM EDT | Special Weather Statement | GYX | Oxford | 25 min |
| Jun 8, 10:29 PM EDT | Special Weather Statement | GYX | Waldo | 31 min |
| Jun 8, 11:05 PM EDT | Special Weather Statement | GYX | Oxford | 25 min |
| Jun 9, 12:12 AM EDT | Special Weather Statement | GYX | Waldo | 33 min |
| Jun 9, 10:45 AM EDT | Special Weather Statement | GYX | Oxford | 45 min |
| Jun 9, 12:36 PM EDT | Special Weather Statement | GYX | Somerset | 39 min |
| Jun 9, 1:11 PM EDT | Special Weather Statement | GYX | Somerset | 34 min |
| Jun 9, 3:46 PM EDT | Special Marine Warning | GYX | 119 min | |
| Jun 9, 4:00 PM EDT | Special Weather Statement | GYX | Kennebec | 30 min |
| Jun 9, 4:05 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Franklin, Kennebec | 40 min |
| Jun 9, 4:15 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Oxford | 60 min |
| Jun 9, 4:24 PM EDT | Special Weather Statement | GYX | Somerset | 66 min |
| Jun 9, 4:35 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, York | 40 min |
| Jun 9, 4:43 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 35 min |
| Jun 9, 4:44 PM EDT | Severe Thunderstorm Warning | GYX | Kennebec, Knox, Lincoln, Waldo | 46 min |
| Jun 9, 5:17 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Kennebec, Knox, Lincoln, Sagadahoc, Waldo | 43 min |
| Jun 9, 5:33 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Kennebec | 42 min |
| Jun 9, 5:41 PM EDT | Special Marine Warning | GYX | 49 min | |
| Jun 9, 5:43 PM EDT | Special Marine Warning | GYX | 92 min | |
| Jun 9, 6:00 PM EDT | Special Weather Statement | GYX | Lincoln, Waldo | 45 min |
Nearby
Severe Thunderstorm Warnings in New Hampshire, 2011Severe Thunderstorm Warnings in Maine, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.